# SDR IPXA2016021199248

- Difficulty date: February 5, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0222571
- Condition: Corroded
- Location: Bs 1491-1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CORROSION ON L19L SECTION BETWEEN BS 1481-1501.  REMOVED CORROSION IAW SRM 51-21-01 AND SRM 53-00-00, FIG 205.
